Tinnitus on Minoxidil? Help! - BaldTruthTalk.com
+ Reply to Thread
Page 1 of 3 1 2 3 LastLast
Results 1 to 10 of 21
  1. #1
    Senior Member
    Join Date
    Aug 2011
    Posts
    2,004

    Exclamation Tinnitus on Minoxidil? Help!

    I've been on minoxidil for 7 weeks now, approaching the 2month mark.

    Last week or so I've noticed tinnitus; ringing in my ears. After some research, I've found that it's an unlikely but could-happen-sort of thing when taking minox.

    Could minoxidil be causing tinnitus (ringing in my ears)?

    Any insights appreciated.

  2. #2
    Senior Member
    Join Date
    Nov 2009
    Posts
    924

    Default

    Tell us, what do you gain posting those topics?

    Perhaps it will drive even more people into misery than the "minoxidil gives wrinkles" threads. Good job.

  3. #3
    Senior Member Notcoolanymore's Avatar
    Join Date
    Jun 2013
    Location
    A place hot as hell
    Posts
    2,268

    Default

    Another thread about sides brought on from one of the very few treatments that we have. More guys will be discouraged/frightened to try any of the proven/effective treatments. More hair will be lost. Just another day at BTT unfortunately.

  4. #4
    Senior Member
    Join Date
    Jul 2012
    Location
    Canada
    Posts
    1,271

    Default

    I'm disappointed in the two smug responses to this thread...

    A man can't state his experience, vent his concerns, seek insights...? sad

    ---

    Cland, try asking the impaler (you know who I'm talking about lol)...I bother him with all my medical questions before I go see a doctor and he always comes through.

  5. #5
    Senior Member Notcoolanymore's Avatar
    Join Date
    Jun 2013
    Location
    A place hot as hell
    Posts
    2,268

    Default

    A man or woman can come on here and give their experiences. No problem with that at all. Maybe I was out of line....Maybe. It is just frustrating that this place is becoming more and more like that garbage propecia site(don't even want to mention the name). I could be wrong, but I would like to think that this site was created to help guys cure or slow down their hair loss. It has turned in to a site full of topics scaring guys away from treatment. I can only imagine how many guys come hear trying to stop their hair loss only to be discouraged or frightened away from trying anything. I think I have heard it all from a guy claiming to go impotent because of minoxidil to a guy who claims he has gotten every possible side on fin.

  6. #6
    Senior Member Notcoolanymore's Avatar
    Join Date
    Jun 2013
    Location
    A place hot as hell
    Posts
    2,268

    Default

    I can only imagine how many guys that would have been good/great responders to the current treatments, that decided not to treat their hair loss because of fear. There are so many guys needlessly suffering because of "information" they obtained from this site...that is sad.

    I do agree that people should be able to discuss their experiences. Maybe a separate section to discuss sides? Sides talk seem to infect many threads discussing treatments.

  7. #7
    Senior Member
    Join Date
    Aug 2011
    Posts
    2,004

    Default

    Thanks, dan. I've not even bothered to read through the other poster's replies. I'll ask him and see what he says.

    Notcoolanymore; Useless. fred970; Beyond useless.

    The only recent change in my life and medication; getting on minox. I'm hearing ringing. In my ears. All day. Sorry for posting my experience here.

    No wait, I'm not.

  8. #8
    Senior Member
    Join Date
    Nov 2009
    Posts
    924

    Default

    You want the truth? Tinnitus never goes away, you'll have it for the rest of your life. Maybe you shouldn't have gone to clubs so often. Oh wait it's because of minoxidil of course.

    You'll find all the support you need here to learn to live with it: http://tinnitussupport92262.yuku.com

  9. #9
    Senior Member
    Join Date
    Sep 2011
    Posts
    911

    Default

    what the **** is wrong with you guys? the man says he has a serious medical condition and you ****ing attack him? **** you.

    clan, drop the minox slowly over a month. see what happens. good luck buddy.

  10. #10
    Senior Member
    Join Date
    Sep 2011
    Posts
    911

    Default

    Quote Originally Posted by Notcoolanymore View Post
    Another thread about sides brought on from one of the very few treatments that we have. More guys will be discouraged/frightened to try any of the proven/effective treatments. More hair will be lost. Just another day at BTT unfortunately.
    look at his join date and post count. look at yours. he's tried a bunch more experimental shit than 99% of the people here and he's given us a lot of valuable info so don't give him shit like he's some weirdo noob wandering in from the cold. if he says minox is the only difference it's his ****ing right to make this post.

Similar Threads

  1. Minoxidil and propecia first, then wean off minoxidil?
    By damnspot in forum Hair Loss Treatments
    Replies: 3
    Last Post: 06-13-2018, 10:29 PM
  2. Replies: 4
    Last Post: 03-09-2012, 01:55 PM
  3. Replies: 0
    Last Post: 07-23-2011, 12:33 PM
  4. Dr. Lee's Minoxidil 5% Plus & Minoxidil 5% w/o Propylene Glycol
    By 1Aristotle in forum Men's Hair Loss: Start Your Own Topic
    Replies: 3
    Last Post: 01-24-2011, 09:05 PM
  5. Propecia & Tinnitus
    By adam2525 in forum Hair Loss Treatments
    Replies: 0
    Last Post: 04-28-2010, 10:06 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Help please!
Yesterday 09:32 PM
by FUEHT
Last Post By FUEHT
Yesterday 09:32 PM
FUE with Dr Lupanzula 26/10/21 - 2645 Grafts
11-23-2021 09:50 AM
by bms0lsc
Last Post By bms0lsc
12-06-2021 09:32 AM